# SDR DALA2020030201510

- Difficulty date: March 2, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 78,934 hours, 14,163 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC TASK-NO.1 PYLON IB UPR DOUBLERS FOUND CRACK AT NSTA230 REPAIRED THE CRACK ON NO.1 PYLON IB UPR DOUBLERS AT NSTA230 AS PER PRI 585398-14 REV.0 THE PRI 585398-14 REV.0 COMPARED AND COMPLIED WITH ERA585398-14 REV.ORIGINAL PLS ACCOMPLISH SEC:II OF ERA 585398-14 REA 585398-14 REA.ORIGINAL FOR THRESHOLD INSPECTION REF.TO LOG#1508039 FOR DETAIL ASSOCIATED ER/A 14-585398 ADDED FOR AC 1815 (1512592)
